# SDR DHL2001727562

- Difficulty date: August 23, 2001
- Submitted: September 15, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 391041021
- Part serial: 838C
- Condition: Out Of Tolerance
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK COMP W/DHL REPEATER ALERT FOR NR 2 QTY FUEL INDICATOR REAL CODE 6 IN CRUISE & TANK QTY INTERMITTENTLY INOP.  T/S NR 2 FUEL QTY INDICATING SYS TO A BAD FUEL HARNESS PLUS FUEL PROBE F-14, F-13, F-30 READ OUT-OF-TOLERANCE ALONG WITH COMPENSATOR PROBE F-12.  R & R COMP FUEL PROBE F-12, F-14, F-13, F-30 NR 2 FUEL TANK.  R & R FUEL QTY HARNESS.  TORQUED FUEL TANK BULKHEAD RECEPTACLE WIRE HARNESS.  TORQUED CONNECTOR PLUG ATTACH BOLTS.  PERF CAPACITANCE & RESISTANCE CHECK NR 2 FUEL TANK HARNESS & PROBES, FOUND GOOD.  PERF NR 2 TANK DRY & FULL CALIBRATION OF INDICATORS.  INSPECTED FWD LT WING SPAR CONNECTOR NR 2 FUEL TANK HARNESS FOR LEAKS & EVIDENCE OF SEEPAGE THRU WING SPAR CONN SUMMATION UNIT (NO LEAKS).
